Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comment
    1
  • views
    1206

Day 7 Absorica (Accutane)

sccrrocc

411 views

It has been 7 days since I started taking Absorica. I am starting to feel the dryness. The skin on my face is very dry. It also is like a sunburn, because it's red and peels a little bit. As far as breaking out, I haven't really at all. In fact it actually looks a little bit better on my face. The bad part is that I'm starting to get some on my chest and back, which wasn't really a problem before.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×